×

Found 541 Documents (Results 1–100)

100
MathJax

An ODE reduction method for the semi-Riemannian Yamabe problem on space forms. (English) Zbl 1483.53059

PDF BibTeX XML Cite
Full Text: DOI arXiv

Singular algebraic curves. With an appendix by Oleg Viro. (English) Zbl 1411.14001

Springer Monographs in Mathematics. Cham: Springer (ISBN 978-3-030-03349-1/hbk; 978-3-030-03350-7/ebook). xx, 553 p. (2018).
PDF BibTeX XML Cite
Full Text: DOI

On front motion in a Burgers-type equation with quadratic and modular nonlinearity and nonlinear amplification. (English. Russian original) Zbl 1391.35030

Dokl. Math. 97, No. 1, 99-103 (2018); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 478, No. 3, 274-279 (2018).
PDF BibTeX XML Cite
Full Text: DOI

On the behavior of the multiplicity on schemes: stratification and blow ups. (English) Zbl 1330.14019

Ellwood, David (ed.) et al., The resolution of singular algebraic varieties. Proceedings of the Clay Mathematics Institute summer school, Obergurgl, Austria, June 3–30, 2012. Providence, RI: American Mathematical Society (AMS); Cambridge, MA: Clay Mathematics Institute (ISBN 978-0-8218-8982-4/pbk). Clay Mathematics Proceedings 20, 81-207 (2014).
PDF BibTeX XML Cite

Resolution of singularities of threefolds in mixed characteristic: case of small multiplicity. (English) Zbl 1308.13004

MSC:  13A18 14B05 14E15
PDF BibTeX XML Cite
Full Text: DOI HAL

Geometric desingularization of curves in manifolds. (English. Polish original) Zbl 1322.32023

Krasiński, Tadeusz (ed.) et al., Analytic and algebraic geometry. Dedicated to the memory of Stanisław Łojasiewicz. Lodz: University of Lodz, Faculty of Mathematics and Computer Science (ISBN 978-83-7969-017-6/hbk). 11-32 (2013).
PDF BibTeX XML Cite

The Ljapunov-Schmidt reduction for some critical problems. (English) Zbl 1283.35022

Adimurthi (ed.) et al., Concentration analysis and applications to PDE. ICTS workshop, Bangalore, India, January 3–12, 2012. Basel: Birkhäuser/Springer (ISBN 978-3-0348-0372-4/hbk; 978-3-0348-0373-1/ebook). Trends in Mathematics, 69-83 (2013).
MSC:  35J20 35B44
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification